×

zbMATH — the first resource for mathematics

Linear dynamical systems. (English) Zbl 0326.28024

MSC:
28D05 Measure-preserving transformations
47A35 Ergodic theory of linear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anatole Beck and J. T. Schwartz, A vector-valued random ergodic theorem, Proc. Amer. Math. Soc. 8 (1957), 1049 – 1059. · Zbl 0084.13702
[2] K. Jacobs, Lecture notes on ergodic theory, 1962/63. Parts I, II, Matematisk Institut, Aarhus Universitet, Aarhus, 1963. · Zbl 0196.31301
[3] Paul R. Halmos, A Hilbert space problem book, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1967. · Zbl 0144.38704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.